# SDR ASAA2018080635674

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 39,546 hours, 12,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR WAS DIFFICULT TO CLOSE AND DOES NOT APPEAR TO BE FLUSH WITH DOOR HANDLE FULLY IN CLOSED POSITION.  ALSO A VERY LOUD GRINDING SOUND WHILE DOOR LOCK IS BEING ENGAGED.  ACFT GROUNDED.  PERFORMED  AMM 52-11-00-820-801, STEP 2. G92, H(1) (A-B) (C) 11).,  VERIFIED ALL MEASUREMENTS WITHIN LIMITS AND NO ADJUSTMENTS REQUIRED.  ALSO PERFORMED STEP 2.M (1-2) METHOD 1, NO ADJUSTMENTS NEEDED AND VERIFIED ALL MEASUREMENTS WITHIN LIMITS.  ALSO FOUND UPPER DOOR HINGE, UPPER AND LOWER CAM PLATES DRY, APPLIED LUBRICATION AND NO FURTHER DEFECTS, DOOR OPS NORMAL.
